# SDR CALA9700018

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17025
- Make and model: Boeing 747238B
- Aircraft serial: 20535
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 670
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN FORWARD SHEAR TIE AT LT WING NR 2 MAIN TANK WS 670, UPPER STRINGER 27 AND A .5 INCH CRACK WAS FOUND AT SHEAR TIE OF RIB CHORD, LOWER STRINGER 19.  THE RIB CHORD AT UPPER STRINGER 27 WAS REPAIRED IAW SB 57-2273.  THE RIB CHORD AT LOWER STRINGER 19 WAS REPLACED IAW SRM 51-10-01.
